# SDR AALA981394

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40064
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 65-66
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 51L BETWEEN FRAMES 65 AND 66 HAS DEEP CORROSION.  REPAIRED STRINGER PER SRM 53-10-14-2.  TREATED AND PAINTED PER SRM 51-21-01 AND INSTALLED NEW FASTENERS.  (M)
